CureZone   Log On   Join
Re: Paragard Symptoms Same as Mirena!
 
All4MyGirls Views: 3,411
Published: 12 years ago
 
This is a reply to # 1,560,510

Re: Paragard Symptoms Same as Mirena!


It is possible that it has something to do with the device itself, but I honestly believe it is the hormones from the Mirena. I had the Paraguard for 10 months before I had the Mirena and I didn't experience any side effects at all except for the extra long period that would last 10 - 14 days. Some women have speculated that the silicone in the actual IUD has caused some of these symptoms. I think for me, personally, that my problems stem from my hormones being out of whack. I think that the amount of Progestin that is released in the Mirena has caused my body to either over or under produce other hormones. Who knows though? The whole thing seems to be such a mystery.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.234 sec, (1)